MathSciNet Relay Station
MathSciNet bibliographic data
MR1687872 30D45
Essén, Matts; Wu, Shengjian Fix-points and a normal family of analytic functions. Complex Variables Theory Appl. 37 (1998), no. 1-4, 171–178.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement